Apr 18, 2007
When I work out with weights it takes me 2 days to no longer feel extremly sore and stiff. Is this extra soreness i feel due to miticrondal changes from my meds? I am on Sustevia,Ziagen,Retonivir,Reyataz. I also take crestor and pheno pibrate. my cd4 is 1000. my VL is < 50 ml/ I need to work off some of the unexplained weight gain I now have since starting reyatez about 8 months ago...I have put on 20 pounds, mostly around my gut. Not sure why, but how can I decrease all this muscle soreness??
Response from Dr. Henry
There is not much evidence that your current regimen would have much of a negative impact on mitochondrial function but there could be potentially patients who are more genetically susceptible that generally reported. Many HIV- persons get lots of muscle soreness after exercise so it can be tough to sort out the added contribution of either HIV infection or any one of a combination of antiretroviral medications. I would discuss with your HIV specialist to see if there is any evidence of muscle damage (Crestor and/or a fibrate could contribute to muscle problems). If nothing there consider consultation with a physiotherapist or exercise trainer to discuss your goals and experience to see what they may offer as suggestions to help you burn calories while addressing your soreness and stiffness. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Infection Ear Piercing
- Bronchitis After Sucking Penis Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.